Analytical solution for the non-homogeneous anomalous sub-diffusion equation
Lin, Yumin & Liu, Fawang (2008) Analytical solution for the non-homogeneous anomalous sub-diffusion equation. Journal of Xiamen University (Natural Science), 47(2), pp. 158-163.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Anomalous Sub-Diffusion Equation, Fractional Derivative, Methods of Separating Variables, Non-homogeneous Problem|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Dynamical Systems in Applications (010204)|
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||12 Feb 2010 22:51|
|Last Modified:||11 Aug 2011 02:34|
Repository Staff Only: item control page